Finite mixed sums with harmonic terms

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Finite mixed sums with harmonic terms. Mathematica Slovaca, 65 (5). pp. 923-934. ISSN 0139-9918

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1515/ms-2015-0062
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords Euler sums, binomial coefficients, finite sums, harmonic numbers, applied mathmatics
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login